# SDR CALA2024112701325

- Difficulty date: November 27, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 45,841 hours, 16,239 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 80130700
- Part serial: 24744
- Condition: Empty
- Location: Zone 100
- Part time: 34,672 hours, 11,427 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW OXYGEN BOTTLE LEAKED TO ZERO.   FOUND OBS MASK NOT STOWED ANS SUSPECT LEAKAGE REF LP9970066. REPLACED AND LEAKED CKD REF AMM 12-15-21-600-801-001. NO LEAKS FOUND FOUND OBSERVERS MASK NOT STOWED PROPERLY IN HOLDER, MASK STUCK IN THE ON POSITION AND BLEED CREW BOTTLE TO ZERO. REMOVED OBSERVERS MASK ASSY AND INSTALLED SERVICEABLE MASK REF AMM TASK 35-12-85-000-802.
